Has anyone else ever had this...it was the worst experience of my life and it is a life-threatening condition...it causes complete all over body muscle spasms, sweating like you are in a sauna, fever, nausea, diarrhea, vomiting, hypertension, my potassium levels dropped and I was having heart arrythmias...it was scary...they were talking about having to give me a paralytic and put a tube in my throat because they couldn't stop the muscle spasms...I also had delerium I barely knew who I was...and the only meds I was taking was effexor XR 150mg and Trazadone 100-300mg depending on what worked. The only other thing that could have contributed to this is that ginseng can increase risk of serotonin syndrome when on meds and I was drinking a lot of diet pepsi max which contains ginseng...anyway just wondered if this ever happened to anyone else???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...